# SDR AWXA200300812

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 62,412 hours, 51,315 cycles
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DEN - ABORTED TAKEOFF - FLT 0640 - DURING TAKEOFF ROLL AT DEN EN ROUTE FOR PHX, A LOUD "BANG" CAME FROM THE NR 1 ENGINE, REJECTED TAKEOFF, SUSPECT COMPRESSOR STALL. MAINTENANCE PERFORMED A BORESCOPE INSPECTION IAW T/C I5M72008, NO DAMAGE NOTED. REMOVED AND REPLACED THE PRESSURE RATIO BLEED CONTROL IAW T/C R5M75002.  LUBRICATED BLEED VALVES IAW BMM 75-31-0, AND PERFORMED A HIGH POWER ENGINE RUN, SYSTEM OPERATES NORMALLY.  VENDOR FUNCTIONAL TEST OF PRESSURE RATIO BLEED CONTROL S/N 6159383 COULD NOT CONFIRM REASON FOR REMOVAL, NO FAULT FOUND. TESTED IAW CMM 75-31-01 AND RETURNED TO SERVICE.
